MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL GS 90, 80 CM, STRAIGHT, DISTAL; CATHETER, PERCUTANEOUS, NEUROVASCULATURE

MEDOS INTERNATIONAL SARL GS 90, 80 CM, STRAIGHT, DISTAL; CATHETER, PERCUTANEOUS, NEUROVASCULATURE
Catalog Number GS9080SD
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2024
Type of Reportable Event Malfunction
Event or Problem Description
As reported by the field, a cerebase guide catheter (gs9090sd, unknown lot) was found broken in package upon opening the package.No additional information is available at this time.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Section d4: the product lot number was not available / not reported.The expiration date of the device is not known.Section h4: the device manufacture date is not known as the device lot number is not available / not reported.Section h9: fda correction/ removal reporting no.3007628272-02/02/2024-001-r.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The company is seeking this information through the event investigation.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint#: (b)(4).Section h7: remedial action initiated type.Recall does not apply to this complaint because the product lot is not available.Therefore, it is not known if it's part of the recall affected lots.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Complaint conclusion: as reported by the field, a cerebase guide catheter (gs9080sd, 31121042) was found broken in package upon opening the package.No additional information is available.The device was discarded; therefore, no further investigation can be performed.A manufacturing record evaluation was performed for the finished device 31121042 number, and no non-conformances related to the malfunction were identified.With the information available and without the product available for analysis, the reported customer complaint could not be confirmed.Based on the device history record review, there is no indication that the event is related to the device manufacturing process.Multiple attempts to obtain additional information were unsuccessful.If information is provided at a later date, the file will be reopened and processed accordingly.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.
 
Additional Manufacturer Narrative
Product complaint#: (b)(4).A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.

Brand Name
GS 90, 80 CM, STRAIGHT, DISTAL
Common Device Name
CATHETER, PERCUTANEOUS, NEUROVASCULATURE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC. (JUAREZ)
circuito interior norte #1820
parque industrial salvarcar
juarez chihuahua 32574
MX   32574
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key18740139
Report Number3008114965-2024-00244
Device Sequence Number6509945
Product Code QJP
UDI-Device Identifier10886704082316
UDI-Public10886704082316
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K192806
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Catalogue NumberGS9080SD
Device Lot Number31121042
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2024
Supplement Date Received by Manufacturer02/22/2024
02/26/2024
03/22/2024
Initial Report FDA Received Date02/20/2024
Supplement Report FDA Received Date02/22/2024
03/18/2024
03/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown